MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV EXT SET,60",0.6ML, M/F LUERLOCK,CLAMP

Medline Industries, LP MEDLINE; IV EXT SET,60",0.6ML, M/F LUERLOCK,CLAMP
Catalog Number DYNDTN0007
Medical Device Problem Codes Priming Problem (4040); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tubing causing bubbles and high pressure alarm and difficulty manually priming before inserted into pump.
 
Additional Manufacturer Narrative
Customer reported tubing causing bubbles and high pressure alarm and difficulty manually priming before inserted into pump.Medline quality received 1 ea of dyndtn0007 for evaluation, and visual inspection was conducted with the provided samples.Due to the usage of the device, medline was unable to confirm the complaint; dyndtn0007 is not a pressure-rated set and is to be used only with gravity iv infusion, and the cause code was dc:traced to user - preference/item to spec.A retrospective review of the past two years for this product indicated that there have been no prior complaints in regard to this issue, and the division will continue to monitor the issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV EXT SET,60",0.6ML, M/F LUERLOCK,CLAMP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rylee rosenberg
three lakes drive
northfield, IL 60093--275
MDR Report Key50945124
Report Number1417592-2026-54031
Device Sequence Number15827483
Product Code FPA
UDI-Device Identifier20080196760166
UDI-Public20080196760166
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTN0007
Device Lot Number23105484
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/03/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown